# SDR SIMA20161112004

- Difficulty date: November 12, 2016
- Submitted: November 22, 2016
- Operation: Air carrier
- Aircraft: N608LM
- Make and model: Emb EMB-145LR
- Aircraft serial: 145068
- Aircraft time: 43,502 hours, 36,678 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 14522229005
- Condition: Cracked
- Location: Fr 75
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT REAR FUSELAGE SKIN CRACKED AT FRAME 75, BETWEEN STRINGERS 1 AND 2L.  REPAIRED THE SKIN IAW SRM 53-31-01.
